# SDR DALA2020031601856

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 67,095 hours, 52,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME CRACKED AT 2 O'CLOCK POSITION AND 7 O'CLOCK. REMOVED L/H LWR FRAME + UPPER FRAME, DRILLED UP THE NEW L/H LWR FRAME + BEGAN DRILLING NEW UPPER FRAME. PER MD88 SRM 53-15-4 FIG 3. ( P/N 596676841 + P/N 5966769-1) COMPLETED DRILLING UP UPPER FRAME. INSTALLED BOTH FRAMES PER BOEIING/ DOUGLES DRAWINGS 596676841 AND 5966769-1. (LP1530788)
